The Caratheodory pseudodistance and positive linear operators

Autor(en): Meyer, R
Stichwörter: Caratheodory pseudodistance; Caratheodory-Reiffen pseudometric; Lempert's theorem; Mathematics; product property
Erscheinungsdatum: 1997
Herausgeber: WORLD SCIENTIFIC PUBL CO PTE LTD
Journal: INTERNATIONAL JOURNAL OF MATHEMATICS
Volumen: 8
Ausgabe: 6
Startseite: 809
Seitenende: 824
Zusammenfassung: 
We give a new elementary proof of Lempert's theorem, which states that for convex domains the Caratheodory pseudodistance coincides with the Lempert function and thus with the Kobayashi pseudodistance. Moreover, we prove the product property of the Caratheodory pseudodistance. Our methods are functional analytic and work also in the more general setting of uniform algebras.
ISSN: 0129167X
DOI: 10.1142/S0129167X97000408

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on May 27, 2024

Google ScholarTM

Check

Altmetric